# SDR ASAA2014030907124

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,970 hours, 7,555 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GF16
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 24,065 hours, 7,259 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON NR 1 HF.  NR 2 HF OPERATES NORMALLY.  ACFT GROUNDED.  CONFIRMED FAULT, UNABLE TO COMMUNICATE WITH NR 1 HF SELECTED.  KEY INTERLOCK LIGHT ON NR 1 HF TRANSCEIVER ON WHEN MIC KEYED.  NO TUNE IN PROGRESS TONE WITH MIC SELECTED OR SIDETONE.  REPLACED NR 1 HF TRANSCEIVER IAW MM 23-11-21.  OPS NORMAL.  VERIFIED TUNE IN TONE AND SIDETONE PRESENT.  VERIFIED COMMUNICATION HF NR 1 SYSTEM GROUND VERIFICATION GOOD.
